Approximations of solutions to retarded integrodifferential equations
MetadataShow full metadata
In this paper we consider a retarded integrodifferential equation and prove existence, uniqueness and convergence of approximate solutions. We also give some examples to illustrate the applications of the abstract results.
CitationBahuguna, D., & Muslim, M. (2004). Approximations of solutions to retarded integrodifferential equations. Electronic Journal of Differential Equations, 2004(136), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.